Journals / Turkish Journal of Mathematics and Computer Science / 2026 / Volume: 13 Issue: 1

Quaternionic and Dual Quaternionic Darboux Ruled Surfaces

Pages
—
Publication Date
2021-06-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, the ruled surface which corresponds to a dual curve drawn by a dual Darboux vector is derived with the help of dual spatial quaternions and dual integral invariants of the ruled surface are obtained.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, firstly the ruled surface drawn by the Darboux vector is expressed as a quaternion.
📊
Key Findings & Data:Then, the spatial quaternionic definition of the striction curve is given and the integral invariants of the surface are calculated.
💡
Conclusion & Impact:Finally, the ruled surface which corresponds to a dual curve drawn by a dual Darboux vector is derived with the help of dual spatial quaternions and dual integral invariants of the ruled surface are obtained.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Darboux vector · distribution parameter · dual spherical curve

Abstract

In this paper, firstly the ruled surface drawn by the Darboux vector is expressed as a quaternion. Then, the spatial quaternionic definition of the striction curve is given and the integral invariants of the surface are calculated. Finally, the ruled surface which corresponds to a dual curve drawn by a dual Darboux vector is derived with the help of dual spatial quaternions and dual integral invariants of the ruled surface are obtained.

🔖

Cite This Article

Çalışkan, A. (2021). Quaternionic and Dual Quaternionic Darboux Ruled Surfaces. Turkish Journal of Mathematics and Computer Science, Volume: 13 Issue: 1. https://doi.org/10.47000/tjmcs.858793

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (14)

  1. Aslan, S., Yaylı, Y., Quaternionic shape operator, Adv. Appl. Clifford Algebras, 27(2017), 2921–2931.
  2. Babaarslan, M., Yaylı, Y., A new approach to constant slope surfaces with quaternions, ISRN Geom., 8(2012), article ID 126358.
  3. Bharathi, K., Nagaraj, M., Quaternion valued function of a real variable Serret-Frenet formulae, Ind. J. P. Appl. Math., 18(1987), 507–511.
  4. Çalışkan, A., S¸enyurt, S., The dual spatial quaternionic expression of ruled surfaces, Thermal Science, 23(1)(2019), 403–411.
  5. Çalışkan, A., Spatial Quaternionic Curves and Ruled Surfaces, Ph.D. Thesis, Ordu University, Ordu, Turkey, 2020.
  6. Do Carmo, M.P., Differential Geometry of Curves and Surfaces, Prentice-Hall, USA, 1976.
  7. Hamilton, W.R., Elements of Quaternions, New York, 1899.
  8. Hacısalihoğlu, H.H., Motion Geometry and Quaternions Theory (in Turkish), University of Gazi Press, Turkey, 1983.
  9. Hanson, A.J., Visualing Quaternions, Elsevier, USA, 2006.
  10. Shoemake, K., Animating rotation with quaternion curves, Siggraph Computer Graphics, 19(1985), 245–254.
  11. Sivridağ, A.˙I., Güneş, R., Keles¸, S., The Serret-Frenet formulae for dual quaternion-valued functions of a single real variable, Mechanism and Machine Theory, 29(5)(1994), 749-754.
  12. Stoker, J.J., Differential Geometry, Wiley-Interscience, New York, 1969.
  13. Şenyurt, S., Cevahir, C., Altun, Y., On spatial quaternionic involute curve a new view, Adv. Appl. Clifford Algebr., (2016), 1–10.
  14. Şenyurt, S., Çalışkan, A., The quaternionic expression of ruled surfaces, Filomat, 32(16)(2018), 5753-5766.